MathSciNet Relay Station
MathSciNet bibliographic data
MR2060649 37C70 (34D09 34D45 37B55)
Palmer, Ken; Siegmund, Stefan Generalized attractor-repeller pairs, diagonalizability and integral separation. Adv. Nonlinear Stud. 4 (2004), no. 2, 189–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement